Results 1 to 7 of 7
  1. #1
    Dufresne's Avatar
    Dufresne is offline New Member
    Join Date
    Sep 2011
    Posts
    25

    Brutal Headaches on Test Enth, BP FINE...

    Starting my 8th week of my cycle:

    500mg Test Enth wk 1-12
    60mg Var ED 1st wk 1-4 / 30 mgs wk 4-8
    Aromasin 25mg ED wk 1-3 / 3-8 (so far) 12.5mg ED
    Will run standard dose Nolva and Clomid for PCT

    I have been getting brutal headaches during sex as soon as I start to get really into it and today during leg day I started to get a headache. It wasn't as bad as during sex though, where the front of my head is just throbbing continuously. If I don't just lay there afterwards on my back for a good ten minutes, it won't go away. I used the search and all I got was high BP. So I figured that was it. I went to the drug store and tested; BP is 115 over 76. So now I am confused. SHould I up the stane again could it be a side effect of the stane??? History: 3rd cycle. 1st running test as I have tried before and injured my bicep. Blamed test from its collagen reducing properties. I have a collagen mutation and was scared to run it again. So just ran 2 cycles of var as its pro collagen according to material out there. But as its been nearly 2 years I decided to give test another go and be careful. All is good joint wise. Just this headache pain in the ass... or head.
    Also, libido the past week has been low whereas previously was sky high. No gyno symptoms or puffiness.

    Thanks in advance for any help you can give me.

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Start with a CBC panel and see if you can get a script for Propranolol. This happens to people off cycle, too. I get this too and there really isnt a cure. It's called Coital cephalalgia.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    AlinSR is offline new member
    Join Date
    Jan 2013
    Posts
    578
    I'd go to the doc and see what he says.

  4. #4
    GymHero's Avatar
    GymHero is offline Senior Member
    Join Date
    Feb 2009
    Location
    The Kitchen
    Posts
    1,332
    Quote Originally Posted by Dufresne View Post
    Starting my 8th week of my cycle:

    500mg Test Enth wk 1-12
    60mg Var ED 1st wk 1-4 / 30 mgs wk 4-8
    Aromasin 25mg ED wk 1-3 / 3-8 (so far) 12.5mg ED
    Will run standard dose Nolva and Clomid for PCT

    I have been getting brutal headaches during sex as soon as I start to get really into it and today during leg day I started to get a headache. It wasn't as bad as during sex though, where the front of my head is just throbbing continuously. If I don't just lay there afterwards on my back for a good ten minutes, it won't go away. I used the search and all I got was high BP. So I figured that was it. I went to the drug store and tested; BP is 115 over 76. So now I am confused. SHould I up the stane again could it be a side effect of the stane??? History: 3rd cycle. 1st running test as I have tried before and injured my bicep. Blamed test from its collagen reducing properties. I have a collagen mutation and was scared to run it again. So just ran 2 cycles of var as its pro collagen according to material out there. But as its been nearly 2 years I decided to give test another go and be careful. All is good joint wise. Just this headache pain in the ass... or head.
    Also, libido the past week has been low whereas previously was sky high. No gyno symptoms or puffiness.

    Thanks in advance for any help you can give me.
    Could be e2 related. Get bw done and that will be your answer to all!

  5. #5
    BG's Avatar
    BG
    BG is offline The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    Florida
    Posts
    22,800
    I had this once so bad I could feel my heart beat in my temple. Rolled off my wife and told her call 911 if I didnt say anything in a few minutes. I laid there silent, she went to call I said wait, it just slowly went a away a few minutes. I slept for 10 hours after that. Scared the crap out of me. I was taking alot of gear, Viagra and GH thats when I realized I wasnt using steroids I was abusing them. I slowed a TON after that. Becareful.

    Disclaimer-BG is presenting fictitious opinions and does in no way encourage nor condone the use of any illegal substances.
    The information discussed is strictly for entertainment purposes only.


    Everything was impossible until somebody did it!

    I've got 99 problems......but my squat/dead ain't one !!

    It doesnt matter how good looking she is, some where, some one is tired of her shit.

    Light travels faster then sound. This is why some people appear bright until you hear them speak.

    Great place to start researching ! http://forums.steroid.com/anabolic-s...-database.html


  6. #6
    Dufresne's Avatar
    Dufresne is offline New Member
    Join Date
    Sep 2011
    Posts
    25
    Quote Originally Posted by austinite View Post
    Start with a CBC panel and see if you can get a script for Propranolol. This happens to people off cycle, too. I get this too and there really isnt a cure. It's called Coital cephalalgia.
    Yikes! Just read up on this. I almost want to say the I hope it's not this if it's permanent... But this seems to bee the lesser of the serious conditions out there with this symptom. Thanks for the reply

  7. #7
    Dufresne's Avatar
    Dufresne is offline New Member
    Join Date
    Sep 2011
    Posts
    25
    Quote Originally Posted by BG View Post
    I had this once so bad I could feel my heart beat in my temple. Rolled off my wife and told her call 911 if I didnt say anything in a few minutes. I laid there silent, she went to call I said wait, it just slowly went a away a few minutes. I slept for 10 hours after that. Scared the crap out of me. I was taking alot of gear, and GH thats when I realized I wasnt using steroids I was abusing them. I slowed a TON after that. Becareful.
    Yeah it scared me last night too! I wouldnt consider my usage abuse though. Pretty entry level no? Was it only the once for you? When you eased up on the gear did it go away? Thanks for the reply

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •